# SDR A6WA202502118859

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 41,007 hours, 43,187 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 17554605
- Condition: Faulted
- Location: Left
- Part time: 37,420 hours, 36,550 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT REC'V GEN 1 OFF CAUTION MESSAGE.  C/W QRH MESSAGE DISAPPEARED.  REMAINED EXTINGUISHED REST OF FLIGHT.  ***** AIRCRAFT REMOVED FROM SERVICE ***** R/R #1 IDG ASSEMBLY IAW AMM 24-11-01 REF 370816-4 FOR REQ LEAK AND OPS CHECK. SERVICED IDG IAW AMM SUP 17-086
